# SDR QR9R20210930002

- Difficulty date: September 30, 2021
- Submitted: September 30, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724459833
- Aircraft time: 1,098 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Gearbox
- Part number: B304M1008101
- Condition: Unreliable
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPER STOPPED WORKING IN FLIGHT. A/C RESTRICTED FOR WIPER USE DURING RAIN.
